Dissipative Systems on Manifolds.

S. Shahshahani

Inventiones mathematicae (1972)

  • Volume: 16, page 177-190
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Shahshahani, S.. "Dissipative Systems on Manifolds.." Inventiones mathematicae 16 (1972): 177-190. <http://eudml.org/doc/142141>.

author = {Shahshahani, S.},
journal = {Inventiones mathematicae},
pages = {177-190},
title = {Dissipative Systems on Manifolds.},
url = {http://eudml.org/doc/142141},
volume = {16},
year = {1972},

AU - Shahshahani, S.
TI - Dissipative Systems on Manifolds.
JO - Inventiones mathematicae
PY - 1972
VL - 16
SP - 177
EP - 190
UR - http://eudml.org/doc/142141
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.